Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 355, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 2, 2008, 4:43 AM CDT for 4 counties in North Dakota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2008, 4:43 AM CDT (09:43 UTC)
- Expired
- Aug 2, 2008, 5:26 AM CDT
- In force
- 43 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Bottineau County, ND, McHenry County, ND, Pierce County, ND, Rolette County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 2500 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 020943
SVRBIS
NDC009-049-069-079-021045-
/O.NEW.KBIS.SV.W.0355.080802T0943Z-080802T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
443 AM CDT SAT AUG 2 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
THIS INCLUDES THE CITY OF BOTTINEAU...
NORTHERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHERN PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 545 AM CDT
* AT 440 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES NORTHWEST OF BOTTINEAU TO 10 MILES SOUTHWEST OF
BOTTINEAU TO 28 MILES SOUTH OF BOTTINEAU...AND MOVING EAST AT 50
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OMEMEE BY 450 AM CDT...
LAKE METIGOSHE STATE PARK AND WILLOW CITY BY 455 AM CDT...
OVERLY AND BARTON BY 505 AM CDT...
INTERNATIONAL PEACE GARDEN AND DUNSEITH BY 510 AM CDT...
THORNE BY 515 AM CDT...
SHELL VALLEY AND ROLETTE BY 520 AM CDT...
IN ADDITION TO DAMAGING WINDS...THIS STORM IS PRODUCING FREQUENT
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING CAN BE A KILLER.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4900 9952 4876 9953 4873 9952 4872 9948
4837 9949 4840 10102 4901 10102 4901 9954
TIME...MOT...LOC 0943Z 271DEG 44KT 4899 10054 4871 10051
4845 10059
$$
PJA2 follow-up statements
000
WWUS53 KBIS 021006
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
506 AM CDT SAT AUG 2 2008
NDC009-049-069-079-021045-
/O.CON.KBIS.SV.W.0355.000000T0000Z-080802T1045Z/
PIERCE ND-MCHENRY ND-BOTTINEAU ND-ROLETTE ND-
506 AM CDT SAT AUG 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR ROLETTE...EASTERN BOTTINEAU...NORTH CENTRAL MCHENRY AND NORTHERN
PIERCE COUNTIES...
AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE METIGOSHE STATE PARK TO OVERLY TO BARTON...OR
ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF BOTTINEAU TO 17
MILES SOUTHEAST OF BOTTINEAU TO 30 MILES SOUTHEAST OF BOTTINEAU...
MOVING EAST AT 51 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
INTERNATIONAL PEACE GARDEN AND THORNE BY 515 AM CDT...
SHELL VALLEY AND ROLETTE BY 520 AM CDT...
WOLFORD AND NANSON BY 525 AM CDT...
MYLO AND BELCOURT BY 530 AM CDT...
ST. JOHN AND ROLLA BY 535 AM CDT...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4900 9952 4876 9953 4870 9948 4837 9949
4840 10070 4900 10070 4901 9954
TIME...MOT...LOC 1006Z 271DEG 44KT 4897 10027 4870 10008
4845 10010
$$
PJA000
WWUS53 KBIS 021026
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
526 AM CDT SAT AUG 2 2008
NDC009-049-069-079-021036-
/O.CAN.KBIS.SV.W.0355.000000T0000Z-080802T1045Z/
PIERCE ND-MCHENRY ND-BOTTINEAU ND-ROLETTE ND-
526 AM CDT SAT AUG 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR ROLETTE...EASTERN BOTTINEAU...
NORTH CENTRAL MCHENRY AND NORTHERN PIERCE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT. HOWEVER...DANGEROUS CLOUD TO GROUND LIGHTNING
WILL CONTINUE.
LAT...LON 4900 9952 4876 9953 4870 9948 4837 9949
4840 10070 4900 10070 4901 9954
TIME...MOT...LOC 1026Z 271DEG 44KT 4896 9989 4869 9971
4844 9973
$$
BIRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:00 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 2, 3:00 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 AM CDT SAT AUG 2 2008 .SHORT TERM...TODAY THROUGH MONDAY NIGHT AN AMPLIFIED UPPER FLOW PATTERN IS FORECAST ACROSS THE THE NORTHERN 2/3 OF THE COUNTY THIS PERIOD...WITH A TROUGH ACROSS THE WEST COAST...A LARGE SUBTROPICAL RIDGE ACROSS THE CENTRAL PORTION OF THE COUNTRY...AND AN UPPER LOW ACROSS THE EAST COAST. WITHIN THIS PATTERN...THE ACTIVE BELT OF WESTERLIES ARE FORECAST TO RESIDE ACROSS THE FAR NORTHERN TIER OF THE COUNTRY. SEVERAL SHORT WAVE DISTURBANCES WITHIN THIS FAST WEST TO SOUTHWEST MID-LEVEL CYCLONIC FLOW WILL LIKELY BRING EPISODES OF CONVECTIVE ACTIVITY ACROSS THE NORTHERN PLAINS THROUGH THE SHORT TERM PERIOD. CONVECTIVE CHANCES ALONG WITH SEVERE CONVECTION WILL BE THE PRIMARY CONCERN FOR THIS FORECAST PACKAGE. CURRENTLY...WATER VAPOR IMAGERY SHOWS A LOW AMPLITUDE SHORT WAVE DISTURBANCE RIDING THE RIDGE ACROSS EASTERN MT AND FAR WESTERN NORTH DAKOTA. IN ADDITION...A STRENGTHENING 30 TO 40 KNOT NOCTURNAL LOW LEVEL JET IS LEADING TO STRONG THETA-E ADVECTION ACROSS THE WEST. SEVERE CONVECTIVE DEVELOPMENT HAS BEEN OCCURRING WITHIN AN AREA OF VERY STEEP MID LEVEL LAPSE RATES ALONG THE NOSE OF THE LOW LEVEL JET. FOR TODAY...THE CURRENT CONVECTIVE ACTIVITY WILL LIKELY WEAKEN AND MOVE NORTHEAST INTO SOUTHERN CANADA THIS MORNING. ALSO...THE SURFACE TROUGH OF LOW PRESSURE/INVERTED TROUGH CURRENTLY ACROSS EASTERN MONTANA AND THE FAR WESTERN DAKOTAS...WILL SLOWLY SHIFT EASTWARD ACROSS THE DAKOTAS THIS AFTERNOON. ADDITIONAL CONVECTIVE DEVELOPMENT IS POSSIBLE IN THE VICINITY OF THE INVERTED TROUGH ACROSS CENTRAL NORTH DAKOTA LATE THIS AFTERNOON. HOWEVER...IT APPEARS THAT A THERMAL RIDGE WILL LIKELY CREATE A STRONG CAP...LIKELY LIMITING THE AREAL COVERAGE AND EASTWARD EXTENT OF CONVECTIVE ACTIVITY...IN SPITE OF GOOD LOW LEVEL CONVERGENCE ALONG THE TROUGH. WITH THAT BEING SAID...AFTERNOON MIXING SHOULD SLOWLY ERODE THE CAP ALLOWING FOR AT LEAST ISOLATED TO SCATTERED STORMS TO DEVELOP BY LATE AFTERNOON. STORMS THAT DO DEVELOP ALONG THE WESTERN EDGE OF THE STRONG CAP...WILL BE IN A FAVORABLE THERMODYNAMIC AND KINEMATIC ENVIRONMENT FOR SUPER CELLS. LOW LEVEL MOISTURE WILL BE ON THE INCREASE WITH DEW POINTS EXPECTED TO BE IN THE LOW TO MID 60S. THIS COMBINED WITH RELATIVELY STEEP MID LEVEL LAPSE RATES...WILL YIELD CAPE VALUES OF 2000 TO 3000 J/KG. DEEP LAYER SHEAR OF 40 TO 50 KNOTS IS ALSO EXPECTED SUGGESTING THAT LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO BE A THREAT. SEVERE THREAT SHOULD CONTINUE AT LEAST THROUGH THE EVENING HOURS. HAVE THEREFORE ADDED SEVERE WORDING TO THE GRIDS. IN ADDITION TO THE SEVERE THREAT...COULD SEE SOME LOCALLY HEAVY RAINFALL WITHIN THE STORMS. THE CHANCES FOR STORMS CONTINUE AND LOOK A BIT BETTER BY TONIGHT AND INTO SUNDAY AS PERIODIC SHORTWAVE DISTURBANCES RACE THROUGH THE ACTIVE CYCLONIC MID-LEVEL FLOW. COULD EVEN SEE SOME HEAVY RAINFALL TONIGHT. AFTER A VERY WARM SATURDAY...TEMPERATURES WILL COOL ON MONDAY AS A LARGE VORTEX OVER CANADA BEGINS TO PUSH THE SUBTROPICAL RIDGE AXIS BACK ACROSS THE WESTERN CONUS. THIS COOLER WEATHER WILL CONTINUE INTO THE LONG TERM PERIOD. .LONG TERM...TUESDAY THROUGH SATURDAY NIGHT DRY COOL NORTHWEST FLOW TAKES CONTROL IN THE LONG TERM PERIOD. NO MAJOR CHANGES NEED TO CURRENT GRIDS. && .AVIATION... A TROUGH OF LOW PRESSURE ACROSS EASTERN MT WILL MOVE ACROSS THE DAKOTAS THIS AFTERNOON. MORNING CONVECTION WILL MOVE NORTHEAST AND EFFECT NORTHERN TAF SITES THIS MORNING BEFORE ACTIVITY MOVES ACROSS SOUTHERN CANADA. ADDITIONAL ISOLATED DEVELOPMENT IS POSSIBLE LATE THIS AFTERNOON ACROSS CENTRAL NORTH DAKOTA. A BETTER CHANCE FOR STORMS WILL OCCUR TONIGHT. VFR CONDITIONS EXPECTED OUTSIDE OF THUNDERSTORM ACTIVITY. GUSTY WINDS ARE POSSIBLE IN AND NEAR THUNDERSTORM ACTIVITY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && KJB/KS
Hazardous weather outlook, Aug 1, 5:25 AM CDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 525 AM CDT FRI AUG 1 2008 NDZ001>005-009>013-018>023-025-033>037-041-042-044>048-050-051- 021030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 525 AM CDT FRI AUG 1 2008 /425 AM MDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AS A LOW PRESSURE AND ASSOCIATED WARM FRONT APPROACH. STRONG GUSTY WINDS AND HAIL WOULD BE THE PRIMARY THREATS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE ACROSS THE STATE FROM WEST TO EAST DURING THE DAY WITH THE POTENTIAL FOR ADDITIONAL SEVERE THUNDERSTORMS AHEAD AND POSSIBLY BEHIND THE FRONT AS WELL. STRONG WINDS AND HAIL WILL CONTINUE TO BE THE PRIMARY THREATS. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGHOUT THE EXTENDED PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND INTO SATURDAY IF SEVERE WEATHER DEVELOPS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE TO REPORT ANY SEVERE WEATHER. NDZ017-031-032-040-043-021030- MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 525 AM CDT FRI AUG 1 2008 /425 AM MDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF WESTERN AND SOUTHWESTERN NORTH DAKOTA FRIDAY AFTERNOON AND EVENING FOR STRONG SOUTHEAST WINDS AND LOW RELATIVE HUMIDITIES. AN INTENSIFYING TROUGH OVER EASTERN MONTANA WILL BRING HOT TEMPERATURES WITH HIGHS IN THE MIDDLE AND UPPER 90S ALONG WITH THE POTENTIAL FOR ISOLATED DRY THUNDERSTORMS AND GUSTY WINDS LATE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE THROUGH WESTERN AND SOUTHWESTERN NORTH DAKOTA SATURDAY MORNING. DECREASING CHANCES FOR PRECIPITATION WILL DEVELOP DURING THE DAY AS THE FRONT CONTINUES EAST. HOWEVER...A CHANCE FOR MORE SHOWERS AND THUNDERSTORMS WILL CONTINUE PERIODICALLY THROUGHOUT THE EXTENDED FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Local storm report, Aug 1, 11:45 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1145 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 1 S NEW TOWN 47.97N 102.49W
08/01/2008 M0.75 INCH MOUNTRAIL ND TRAINED SPOTTER
0750 PM HAIL 23 NW KILLDEER 47.60N 103.10W
08/01/2008 M2.50 INCH DUNN ND TRAINED SPOTTER
0815 PM HAIL PLAZA 48.03N 101.96W
08/01/2008 M1.00 INCH MOUNTRAIL ND PUBLIC
ON GOING AND HAIL GETTING BIGGER, ALSO 45 TO 50 MPH
WINDS. RELAYED BY THE MEDIA
0824 PM HAIL 8 N MAKOTI 48.08N 101.81W
08/01/2008 M1.50 INCH WARD ND PUBLIC
RELAYED BY MEDIA
0855 PM HAIL 14 NW HALLIDAY 47.50N 102.55W
08/01/2008 M1.75 INCH DUNN ND TRAINED SPOTTER
NICKEL TO GOLFBALL SIZE HAIL,HAILING FOR 15 MINUTES AND
ON GOING.
0914 PM HAIL MINOT 48.23N 101.30W
08/01/2008 M0.88 INCH WARD ND BROADCAST MEDIA
HAIL AT KXMC STUDIO
0915 PM HAIL MINOT 48.23N 101.30W
08/01/2008 M1.00 INCH WARD ND PUBLIC
IN VICINITY OF THE DAKOTA SQUARE MALL, RELAYED BY THE
MEDIA.
0917 PM HAIL HALLIDAY 47.35N 102.34W
08/01/2008 M1.00 INCH DUNN ND CO-OP OBSERVER
HAIL ON GOING AND HAS BEEN FOR 20 MINUTES.
0919 PM HAIL SURREY 48.24N 101.13W
08/01/2008 M0.88 INCH WARD ND PUBLIC
RELAYED BY MEDIA
0942 PM HAIL 3 S NEW TOWN 47.94N 102.49W
08/01/2008 M1.75 INCH MOUNTRAIL ND TRAINED SPOTTER
LASTED 3 MINUTES BUT SPOTTER DROVE AWAY FROM STORM.
&&
VROLLERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:02 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 58 min |
| Aug 1, 7:25 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 50 min |
| Aug 1, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 56 min |
| Aug 1, 8:08 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 37 min |
| Aug 1, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 50 min |
| Aug 1, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 63 min |
| Aug 1, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 47 min |
| Aug 1, 9:09 PM CDT | Tornado Warning | BIS | Dunn, Mercer | 36 min |
| Aug 1, 9:23 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 52 min |
| Aug 1, 9:27 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 29 min |
| Aug 1, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 62 min |
| Aug 1, 9:44 PM CDT | Tornado Warning | BIS | Dunn, Mercer | 31 min |
| Aug 1, 9:54 PM CDT | Tornado Warning | BIS | Dunn | 22 min |
| Aug 1, 10:12 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 48 min |
| Aug 1, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Mercer, Morton, Oliver | 53 min |
| Aug 2, 1:24 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 51 min |
| Aug 2, 1:39 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 51 min |
| Aug 2, 1:54 AM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 56 min |
| Aug 2, 2:16 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 44 min |
| Aug 2, 2:26 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 34 min |
| Aug 2, 2:27 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Renville | 46 min |
| Aug 2, 2:40 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 35 min |
| Aug 2, 2:44 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 43 min |
| Aug 2, 2:59 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 33 min |
| Aug 2, 4:05 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Mountrail, Renville, Ward | 40 min |
| Aug 2, 4:34 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Aug 2, 5:45 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 60 min |
| Aug 2, 6:36 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Mountrail, Renville, Ward | 54 min |
| Aug 2, 6:58 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 62 min |
| Aug 2, 7:07 AM CDT | Severe Thunderstorm Warning | BIS | McLean | 68 min |
| Aug 2, 7:31 AM CDT | Severe Thunderstorm Warning | BIS | Renville, Ward | 59 min |
| Aug 2, 7:41 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 64 min |
| Aug 2, 8:16 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 59 min |
| Aug 2, 8:40 AM CDT | Severe Thunderstorm Warning | BIS | Ward | 35 min |
| Aug 2, 8:52 AM CDT | Severe Thunderstorm Warning | BIS | McHenry | 37 min |
| Aug 2, 9:07 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 53 min |
| Aug 2, 9:13 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 62 min |
| Aug 2, 9:14 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 61 min |
| Aug 2, 9:17 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 58 min |
| Aug 2, 10:09 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 66 min |
| Aug 2, 10:17 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 58 min |
| Aug 2, 10:22 AM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Renville, Ward | 6 hr |
| Aug 2, 11:01 AM CDT | Severe Thunderstorm Warning | BIS | Rolette | 26 min |
| Aug 2, 11:13 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Rolette, Ward | 62 min |
| Aug 2, 11:56 AM CDT | Flash Flood Warning | BIS | Bottineau, McHenry, Rolette | 34 min |
| Aug 2, 12:05 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 55 min |
| Aug 2, 12:12 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Renville, Rolette, Ward | 63 min |
| Aug 2, 12:26 PM CDT | Flash Flood Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 64 min |
| Aug 2, 1:04 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 56 min |
| Aug 2, 1:26 PM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Pierce, Rolette | 6 hr |
| Aug 2, 1:48 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 16 min |
| Aug 2, 2:38 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 52 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.